# SDR SWAA2025101524591

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 50,860 hours, 31,113 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 INLET LOWER SKIN HAS PULLED FASTENERS #2 INLET LOWER SKIN HAS PULLED FASTENERS.<[01] REMOVED AND REPLACED #2 ENGINE NOSE COWL PER AMM 71-11-01
